A key inequality for functions of matrices

Bhatia, Rajendra ; Davis, Chandler (2001) A key inequality for functions of matrices Linear Algebra and its Applications, 323 (1-3). pp. 1-5. ISSN 0024-3795

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00243...

Related URL: http://dx.doi.org/10.1016/S0024-3795(00)00152-X


An inequality is proved for convex functions applied to self-adjoint matrices. Several known inequalities are shown to be consequences, but properly weaker.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Functions of Matrices; Positive Linear Maps
ID Code:2607
Deposited On:08 Oct 2010 07:28
Last Modified:08 Oct 2010 07:28

Repository Staff Only: item control page